Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 89, NWS Shreveport, LA

April 20, 2011Hempstead County, Howard County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 20, 2011, 2:41 PM CDT for Hempstead County, Howard County, Arkansas. It was in force for 49 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2011, 2:41 PM CDT (19:41 UTC)
Expired
Apr 20, 2011, 3:30 PM CDT
In force
49 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Hempstead County, AR, Howard County, AR

The radar

The Western Arkansas radar (KSRX), 159 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 2:42 PM CDTHAIL 0.883 W Nashville, ARRELAYED THROUGH EM
Apr 20, 2:46 PM CDTHAIL 13 Sw Nashville, ARHWY 27 NORTH BETWEEN NASHVILLE AND MINERAL SPRINGS
Apr 20, 2:47 PM CDTHAIL 1.75Mineral Springs, ARVOLUNTEER FIRE DEPT REPORTED HAIL BUSTED OUT HIS WINDSHIELD.
Apr 20, 3:02 PM CDTHAIL 1.755 W Ozan, ARUP TO GOLFBALL SIZE HAIL AT THE INTERSECTION OF 332 AND HWY 278N

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 2:04 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 7.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2758 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2758 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
664 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
1.6
Supercell composite
11.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

025 
WUUS54 KSHV 201941
SVRSHV
ARC057-061-202030-
/O.NEW.KSHV.SV.W.0089.110420T1941Z-110420T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
241 PM CDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN HEMPSTEAD COUNTY IN SOUTHWEST ARKANSAS...
  SOUTHEASTERN HOWARD COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...NASHVILLE...MINERAL SPRINGS...

* UNTIL 330 PM CDT

* AT 240 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR MINERAL SPRINGS...AND MOVING NORTHEAST AT 25
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CORINTH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3410 9381 3401 9381 3401 9373 3397 9361
      3397 9353 3395 9350 3397 9348 3397 9345
      3393 9345 3377 9394 3393 9403
TIME...MOT...LOC 1941Z 243DEG 22KT 3389 9388

$$

03
2 follow-up statements
353 
WWUS54 KSHV 201959
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
259 PM CDT WED APR 20 2011

ARC057-061-202030-
/O.CON.KSHV.SV.W.0089.000000T0000Z-110420T2030Z/
HEMPSTEAD AR-HOWARD AR-
259 PM CDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR HOWARD AND HEMPSTEAD COUNTIES...

AT 254 PM CDT...TRAINED WEATHER SPOTTERS REPORTED HAIL THE SIZE OF 
QUARTERS WITH THIS THUNDERSTORM. THIS STORM WAS LOCATED NEAR 
NASHVILLE...MOVING NORTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MCCASKILL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3410 9381 3401 9381 3401 9373 3397 9361
      3397 9353 3395 9350 3397 9348 3397 9345
      3393 9345 3377 9394 3393 9403
TIME...MOT...LOC 1958Z 243DEG 22KT 3394 9377

$$

03
533 
WWUS54 KSHV 202016
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
316 PM CDT WED APR 20 2011

ARC061-202026-
/O.CAN.KSHV.SV.W.0089.000000T0000Z-110420T2030Z/
HOWARD AR-
316 PM CDT WED APR 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR HOWARD COUNTY IS CANCELLED...

LAT...LON 3401 9373 3397 9361 3397 9353 3395 9350
      3397 9348 3397 9345 3393 9345 3386 9372
      3398 9382 3401 9382
TIME...MOT...LOC 2016Z 243DEG 22KT 3399 9365

$$

ARC057-202030-
/O.CON.KSHV.SV.W.0089.000000T0000Z-110420T2030Z/
HEMPSTEAD AR-
316 PM CDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR HEMPSTEAD COUNTY...

AT 314 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR
MCCASKILL...OR 6 MILES SOUTH OF MURFREESBORO...MOVING NORTHEAST AT 25
MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF HEMPSTEAD COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3401 9373 3397 9361 3397 9353 3395 9350
      3397 9348 3397 9345 3393 9345 3386 9372
      3398 9382 3401 9382
TIME...MOT...LOC 2016Z 243DEG 22KT 3399 9365

$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 11:09 AM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, Apr 20, 11:09 AM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1109 AM CDT WED APR 20 2011

.DISCUSSION...
FRONT...AS SEEN ON VIS SAT...NOW ALONG A MINEOLA TX...TO JUST SOUTH
OF TXK AR...TO JUST SOUTH OF ELD AR LINE. FRONT HAS NOT MADE MUCH
PROGRESS OVER THE LAST FEW HOURS...AND APPEARS TO HAVE STALLED FOR
THE TIME BEING. THE FRONT MAY DRIFT A LITTLE FURTHER SOUTH BY THIS
AFTERNOON...BUT SHOULD FINALLY COME TO A HALT BY THIS EVENING JUST
SOUTH OF A TYR...SHV...MLU LINE. MAX/MIN TEMPS TODAY/TONIGHT WILL
DEPEND HIGHLY ON THE PROGRESS /OR LACK THEREOF/ OF THE FRONT. HAVE
UPDATED MAX AND HOURLY TEMP GRIDS TO ACCOUNT FOR CURRENT TEMPS/FRONTAL
POSITION...AND A BEST GUESS AT HOW IT WILL BEHAVE THROUGH THE
REMAINDER OF THE DAY. TO BE NOTED...MOST OF SW AR...SE OK...AND
EXTREME NE TX HAVE ALREADY REACHED THEIR MAX TEMP FOR TODAY. POP-
WISE...MADE A FEW MINOR EDITS. FOR THE MOST PART...SHOWERS AND
THUNDERSTORMS WILL BE FAIR GAME ANYWHERE IN THE VICINITY AND AREAS
S OF THE FRONT. MORNING SOUNDING REVEALED 4600 J/KG CAPE...AND
WITH THE FRONT AND SEVERAL OUTFLOW BOUNDARIES LURKING...THERE IS
AT LEAST A MARGINAL THREAT FOR PULSE-TYPE SEVERE STORMS TO DEVELOP.
LAPSE RATES STILL LOOK SUFFICIENT...SO LARGE HAIL WOULD LIKELY BE
THE MAIN THREAT. PRODUCTS OUT SHORTLY. /12/

&&

.AVIATION...
VARIOUS MVFR CIGS CONTINUE ACROSS NE TX N OF THE INTERSTATE 20
CORRIDOR...AS WELL AS SE OK/SW AR...WITH THE LOWEST CIGS BEHIND A
WEAK COLD FRONT EXTENDING FROM JUST S OF A TRL...TO OSA...TO
TXK...TO LLQ LINE AS OF 14Z. VISIBLE SATELLITE LOOPS ALSO INDICATE A
NWD MOVING OUTFLOW BNDRY ALONG THE AR/LA LINE...WITH ANOTHER OUTFLOW
BNDRY DRIFTING S FROM NEAR CENTER TX...E TO JUST N OF IER...TO
WINNFIELD AND JUST S OF MLU. THIS BNDRY SHOULD HALT LATER THIS MORNING
AND BE A FOCUS FOR SCT CONVECTION AFTER 18-20Z DURING PEAK
HEATING...WITH THE COLD FRONT TO THE N DRIFTING S INTO DEEP E TX AND
N LA NEAR/JUST S OF I-20 BEFORE STALLING THIS EVENING. SCT
CONVECTION WILL BE POSSIBLE N OF THE FRONT THIS MORNING...WITH
ADDITIONAL CONVECTION FIRING DURING THE AFTERNOON ALONG/JUST AHEAD
OF THE FRONT ACROSS NE TX/N LA/FAR SRN AR. WHILE MVFR CIGS WILL BE
POSSIBLE THROUGH LATE MORNING AHEAD OF THE FRONT ACROSS E TX/N
LA...THESE SHOULD BECOME VFR FOR MUCH OF THE AFTERNOON...ALTHOUGH
MOISTURE POOLING ALONG/BEHIND THE FRONTAL ZONE WILL MAINTAIN MVFR
CIGS THROUGH THE AFTERNOON MAINLY ACROSS EXTREME NE TX/SW AR. THE
SCT CONVECTION THAT DOES DEVELOP MAY PERSIST THROUGH MID/LATE
EVENING BEFORE DIMINISHING...WITH LOW MVFR/IFR CIGS AND REDUCED VSBYS
DEVELOPING/SPREADING N ALONG BOTH SIDES OF THE FRONT AFTER 06Z
THURSDAY. THESE LOW CIGS SHOULD PERSIST THROUGH MUCH OF THE MORNING
BEFORE LIFTING...ALTHOUGH MVFR CIGS MAY PERSIST THROUGH THE
AFTERNOON ALONG/N OF THE FRONT ACROSS EXTREME NE TX/SE OK/SW AR AS
IT BEGINS TO LIFT BACK NWD. CAN/T RULE OUT ISOLATED -TSRA ALONG THE
FRONT AS IT RETURNS NWD BY THURSDAY AFTERNOON. S WINDS 7-12KTS S OF
THE FRONT...WILL BECOME NE 5-10KTS BEHIND THE FROPA MAINLY ALONG/N
OF I-20. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  88  65  83  68  85 /  40  40  20   0   0
MLU  89  63  83  67  85 /  40  40  20   0   0
DEQ  68  55  75  65  80 /  30  40  30  20  20
TXK  72  58  78  66  82 /  30  40  30  20  20
ELD  76  60  78  66  83 /  40  40  20   0   0
TYR  85  67  83  69  84 /  40  40  20  20  20
GGG  86  65  83  69  84 /  40  40  20   0   0
LFK  91  70  86  69  86 /  40  40   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

12/15
Hazardous weather outlook, Apr 20, 11:47 AM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1147 AM CDT WED APR 20 2011

ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108>112-124>126-
211200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-
1147 AM CDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FEW SHOWERS AND ISOLATED THUNDERSTORMS MAY BE POSSIBLE...AS A
COLD FRONT MOVES SOUTH TODAY. WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED...BUT AN ISOLATED STRONG STORM CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE COLD FRONT IS FORECAST TO MOVE BACK NORTH BY THURSDAY
AFTERNOON...WHICH WILL HELP TO AGAIN GENERATE SCATTERED SHOWERS
AND THUNDERSTORMS. LOCALLY HEAVY RAINFALL MAY BE POSSIBLE WITH ANY
STORMS THAT DEVELOP. ADDITIONAL THUNDERSTORM ACTIVITY IS POSSIBLE
AGAIN TUESDAY...AS A STORM SYSTEM APPROACHES THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LAZ001>006-010>014-017>022-TXZ136>138-149>153-165>167-211200-
CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1147 AM CDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A COLD FRONT JUST SOUTH OF THE INTERSTATE 30 CORRIDOR WILL MOVE
VERY SLOWLY SOUTHWARD THIS AFTERNOON. SCATTERED STRONG THUNDERSTORMS
ARE EXPECTED TO DEVELOP ALONG AND SOUTH OF THE FRONT DURING
AFTERNOON HEATING. SHOULD ANY OF THESE STORMS BECOME SEVERE...THE
MAIN THREAT WOULD MOST LIKELY BE LARGE HAIL. IN ADDITION...LOCALLY
HEAVY RAINFALL WILL BE POSSIBLE WITH ANY STORMS THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A FEW STRONG THUNDERSTORMS ARE POSSIBLE THROUGH AT LEAST THURSDAY...
BEFORE THE FRONTAL BOUNDARY BEGINS TO MOVE NORTH OF THE AREA.
ADDITIONAL THUNDERSTORM ACTIVITY IS POSSIBLE AGAIN TUESDAY...AS A
STORM SYSTEM APPROACHES THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

12

In the hours before

Local storm report, Apr 20, 11:14 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1114 AM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             CLARKSVILLE             33.61N 95.06W
04/19/2011  E2.50 INCH       RED RIVER          TX   LAW ENFORCEMENT

            GOLFBALL TO TENNIS BALL SIZE HAIL FELL IN CLARKSVILLE.
            MANY WINDOWS WERE BROKEN OUT...AND NUMEROUS CARS WERE
            SIGNIFICANTLY DAMAGED.

&&

15
Local storm report, Apr 20, 11:25 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1125 AM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     HAIL             CLARKSVILLE             33.61N 95.06W
04/19/2011  E2.50 INCH       RED RIVER          TX   LAW ENFORCEMENT

            GOLFBALL TO TENNIS BALL SIZE HAIL FELL IN CLARKSVILLE.
            MANY WINDOWS WERE BROKEN OUT...AND NUMEROUS CARS WERE
            SIGNIFICANTLY DAMAGED.

&&

15
Local storm report, Apr 20, 11:39 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1139 AM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     HAIL             4 NE ASHDOWN            33.72N 94.08W
04/19/2011  E1.75 INCH       LITTLE RIVER       AR   EMERGENCY MNGR

            GOLFBALL SIZE HAIL IN THE COMMUNITY OF FOMBY.

&&

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:16 PM CDTSevere Thunderstorm WarningSHVHoward, Little River, Sevier44 min
Apr 19, 8:25 PM CDTTornado WarningSHVLittle River, Sevier50 min
Apr 19, 9:00 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Nevada, Sevier45 min
Apr 19, 9:29 PM CDTSevere Thunderstorm WarningSHVLittle River, Sevier61 min
Apr 19, 9:55 PM CDTSevere Thunderstorm WarningSHVLittle River50 min
Apr 19, 10:06 PM CDTSevere Thunderstorm WarningSHVHoward, Sevier23 min
Apr 19, 10:13 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Sevier62 min
Apr 19, 10:43 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier62 min
Apr 19, 11:17 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Nevada58 min
Apr 19, 11:43 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Nevada, Sevier62 min
Apr 20, 12:09 AM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Miller33 min
Apr 20, 1:41 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier39 min
Apr 20, 4:05 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier40 min
Apr 20, 5:39 PM CDTSevere Thunderstorm WarningSHVHoward, Sevier51 min
Apr 20, 6:30 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Sevier60 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.